MAUDE Adverse Event Report: LDR MÉDICAL ROI-A MEDIAN IMPLANT PXL : 30X33 H 12MM 6; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,

LDR MÉDICAL ROI-A MEDIAN IMPLANT PXL : 30X33 H 12MM 6; AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Catalog Number IR2624P
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that x-rays from a post-operative review found that an roi-a cage shifted position at the l4-5 level, and the vertebral endplate fractured.The cage was initially placed during an anterior procedure, but the position shift was found after a second procedure was performed approximately three weeks later to add a posterior construct.The patient had lower back pain, which led to the post-operative review.The current plan of treatment consists of bed-rest; a revision to correct the cage's position is not currently planned.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed via x-rays which showed non-fusion related to anterior placement and unintended movement device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was further reported that there will be no revision and that the patient has a mild backache after the second operation, which tends to be alleviated.The patient is still under follow-up observation.

Brand Name
ROI-A MEDIAN IMPLANT PXL : 30X33 H 12MM 6
Common Device Name
AVENUE L LATERAL LUMBAR CAGE, AVENUE T TLIF CAGE SYSTEM, ROI-A ALIF CAGE SYSTEM,
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key10757951
Report Number3004788213-2020-00159
Device Sequence Number1061401
Product Code MAX
UDI-Device Identifier03662663011570
UDI-Public(01)03662663011570(17)230501(10)18-238677
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Catalogue NumberIR2624P
Device Lot Number18-23867
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR